# SDR DALA2023041202867

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DURING HCK AND DURING INSPECTION PER EM 5716-01 017, HOLE 260 LH AND 260 RH WERE FOUND CRACKED. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON HOLE H260 LOC. ON FR40 VERTICAL WEB ABOVE CENTER WING BOX LOWER PANEL LH SIDE ASPER ER/A606294-14AD. (2710000)
